EconPapers    
Economics at your fingertips  
 

A Class of Semilocal E‐Preinvex Functions and Its Applications in Nonlinear Programming

Hehua Jiao, Sanyang Liu and Xinying Pai

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: A kind of generalized convex set, called as local star‐shaped E‐invex set with respect to η, is presented, and some of its important characterizations are derived. Based on this concept, a new class of functions, named as semilocal E‐preinvex functions, which is a generalization of semi‐E‐preinvex functions and semilocal E‐convex functions, is introduced. Simultaneously, some of its basic properties are discussed. Furthermore, as its applications, some optimality conditions and duality results are established for a nonlinear programming.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/629194

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:629194

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:629194